# SDR QXEA9700675

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: 48H973
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - MEGAPHONE MISSING.  INSTALLED MEGAPHONE.
